# SDR QXEA2021041300186

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 14,694 hours, 15,937 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: SAM22224
- Condition: Inoperative
- Location: Stowage Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS FRONT STORAGE COMPARTMENT UNDER FA SEAT NOT LATCHING. REMOVED FROM SERVICE. REPLACED RH LATCH ON FWD FA SEAT EMERGENCY EQUIPMENT STOWAGE DOOR. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
